Annali di Matematica Pura ed Applicata

, Volume 73, Issue 1, pp 17–26 | Cite as

On the stability of solutions of certain systems of ordinary differential equations

  • J. O. C. Ezeilo
Article
  • 31 Downloads

Summary

The object of the paper is to give n-dimensional extensions of some stability results for certain Aizerman-type systems of differential equations of order two.

Keywords

Differential Equation Ordinary Differential Equation Stability Result 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    N. P. Erugin,Prikl. Mat. Meh., 14 (1950), 459–512.MATHMathSciNetGoogle Scholar
  2. [2]
    I. G. Malkin,Prikl. Mat. Meh., 16 (1952), 365–368.MATHMathSciNetGoogle Scholar
  3. [3]
    N. N. Krasovskii,Prikl. Mat. Meh., 16 (1952), 547–554.MATHMathSciNetGoogle Scholar
  4. [4]
    —— ——,Prikl. Mat. Meh., 17 (1953), 651–672.MATHMathSciNetGoogle Scholar
  5. [5]
    I. H. Mufti,Arch. Rational Mech. Anal., 7 (1961), 119–134.CrossRefMATHMathSciNetGoogle Scholar
  6. [6]
    V. V. Nemytskii andV. V. Stepanov,Qualitative Theory of Differential Equations, (Princeton University Press, 1960).Google Scholar
  7. [7]
    J. O. C. Ezeilo,Quart. J. Math. (Oxford) Ser. 2, 11 (1960), 64–69.MathSciNetGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1966

Authors and Affiliations

  • J. O. C. Ezeilo
    • 1
  1. 1.IbadanNigeria

Personalised recommendations